# SDR COMA2008121050023

- Difficulty date: December 9, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 34,730 hours, 31,762 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 555405
- Part serial: 1138
- Condition: Failed
- Location: Nlg
- Part time: 24,339 hours, 22,467 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH INTO ORD RECEIVED GEAR DISAGREE MSG AND NOSE DOOR WARNING MSG ON GEAR EXTENSION.  BOTH MSG'S EXTINGUISHED PRIOR TO RUNNING QRH.  NO EMERGENCY DECLARED, A/C LANDED SAFELY.  REMOVED AND REPLACED NLG DOOR SELECTOR VALVE.
